# SDR AC2A0000007

- Difficulty date: September 19, 1999
- Submitted: July 18, 2000
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 430375002105
- Part serial: 98020165
- Condition: Intermittent
- Location: Efis
- Part time: 1,198 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EFIS DISPLAY WILL NOT COME UP UNTIL 20-25 MINUTES OF FLIGHT.  (PROBLEM INTERMITTENT).  (X)
